# SDR SWAA2022082936325

- Difficulty date: July 29, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737
- Aircraft serial: 34298
- Aircraft time: 48,870 hours, 27,337 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO BODY FAIRING 191AR SUPPORT CRACKED AT WING L/E ATTACH POINT.(51-003) / [01] REMOVED RIGHT WING TO BODY FAIRING 191AR SUPPORT BRACKET AT WING L/E ATTACH POINT PER B737-700 SRM 51-40-02-0G-0.;[02] VERIFIED 1;[03] REMOVED PANEL #195AR AND PANEL #191FR FOR ACCESS TO SUPPORT BRACKET PER B737-700 SRM 51-40-02-0G-0.;[04] VERIFIED 2;[05] LOCATED AND DRILLED NEW RIGHT WING TO BODY FAIRING 191AR SUPPORT BRACKET AT WING L/E ATTACH POINT PER B737-700 SRM 51-40-05-0G-0.;[06] VERIFIED 5;[07] OK TO TREAT AND PRIMER;[08] TREATED AND PRIMED HOLES ON RIGHT WING TO BODY FAIRING 191AR SUPPORT BRACKET AT WING L/E ATTACH POINT AS PER B737-700 AMM 51-21-41-370-803 AND 51-21-72-370-804;[09] OK TO INSTALL SUPPORT AT RIGHT WING TO BODY FAIRING (191AR PANEL);[10] INSTALLED RIGHT WING TO BODY FAIRING 191AR SUPPORT AT WING L/E ATTACH POINT AS PER B737-700 SRM 51-40-02-0G-0;[11] VERIFIED STEP#10. OK TO INSTALL PANELS 195AR; 191FR AND 191AR.;[12] INSTALLED PANEL'S NUMBER 195AR; 191FR AND 191AR PER B737-700 SRM 51-40-02-0G-0.;[13] VERIFIED 12. PENDING SEALANT PANEL 191AR;[14] APPLIED SEALANT TO PANEL NUMBER 191AR PER B737-700 AMM 51-31-00-390-804.;[15] VERIFIED 14
